# SDR USAA2013041600003

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 32,261 hours, 21,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE WALL MOUNTED "EXIT" LENS DAMAGED AT FRONT LEFT ENTRY DOOR AND AFT RIGHT SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED WALL MOUNTED "EXIT" LENSES AT FRONT LEFT ENTRY DOOR AND AFT RIGHT SERVICE DOOR.  CABIN EMERGENCY LIGHTING CHECKS GOOD PER AMM 33-51-00-710-001.
